# SDR QXEA200601705

- Difficulty date: June 17, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,391 hours, 12,817 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3, AFT SERVICE DOOR FORWARD AND AFT LIFT AND LATCH TORQUE TUBE BEARINGS WORN.  REPAIRED IAW SRM 51-40-15, AND SRM 51-42-45.
